M. Haghighi, J. Miller, "Computation of Hilbert sequence for composite quadratic extensions using different type of primes in ", International Journal of Mathematics and Mathematical Sciences, vol. 20, Article ID 132949, 4 pages, 1997. https://doi.org/10.1155/S0161171297000070
Computation of Hilbert sequence for composite quadratic extensions using different type of primes in
First, we will give all necessary definitions and theorems. Then the definition of a Hilbert sequence by using a Galois group is introduced. Then by using the Hilbert sequence, we will build tower fields for extension , where and for different primes in .
Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.